# SDR FDEA201302130341

- Difficulty date: February 13, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504634
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON NAC STRUT STRUCTURE INBD ACCESS HOLE CUT-OUT INNER EDGES SKIN FOR PANEL NR 433LR AT PPSTA.181.0 FOUND WITH CORROSION.  CORRODED SKIN PANEL R & R IAW DWG 311N5002, SHT 14, REV E WITH ALTERNATE SKIN IAW EA F-5410-155964.  REPAIR IS MAJOR.
